# SDR PCAA9800777

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3842 - DURING CRUISE, LANDING GEAR BEGAN AN UNSELECTED EXTENSION.  DOORS OPENED THEN CLOSED.  GEAR HANDLE INTRANSIT LIGHT AND AMBER GEAR DOOR OPEN LIGHTS ILLUMINATED MOMENTARILY.  LANDING GEAR REMAINED UP, DID NOT EXTEND.  PERFORMED PROXIMITY SWITCH ELECTRONICS UNIT TEST AND INSPECTED WIRING.  NO FAULTS FOUND.  PERFORMED NUMEROUS RETRACT AND EXTENSION CYCLES.  COULD NOT DUPLICATE.  REPLACED PSEU AND LANDING GEAR CONTROL HANDLE AS PRECAUTIONARY MEASURE.  A/C RETURNED TO SERVICE.  (M)
